Translator Disclaimer
2015 Well-posedness and scattering for the Zakharov system in four dimensions
Ioan Bejenaru, Zihua Guo, Sebastian Herr, Kenji Nakanishi
Anal. PDE 8(8): 2029-2055 (2015). DOI: 10.2140/apde.2015.8.2029

Abstract

The Cauchy problem for the Zakharov system in four dimensions is considered. Some new well-posedness results are obtained. For small initial data, global well-posedness and scattering results are proved, including the case of initial data in the energy space. None of these results are restricted to radially symmetric data.

Citation

Download Citation

Ioan Bejenaru. Zihua Guo. Sebastian Herr. Kenji Nakanishi. "Well-posedness and scattering for the Zakharov system in four dimensions." Anal. PDE 8 (8) 2029 - 2055, 2015. https://doi.org/10.2140/apde.2015.8.2029

Information

Received: 4 April 2015; Accepted: 3 September 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1331.35093
MathSciNet: MR3441212
Digital Object Identifier: 10.2140/apde.2015.8.2029

Subjects:
Primary: 35L70, 35Q55

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.8 • No. 8 • 2015
MSP
Back to Top